# SDR USAA070298

- Difficulty date: April 18, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65538446
- Condition: Corroded
- Location: Bs 787-797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO FLOOR TIEDOWN AT FLANGE AND NUTPLATE HOLES, 787-797 RBL 13.80.  REMOVED BAD TRACK AND INSTALLED NEW PER SM 51-10-02; CORROSION TASK C53-202-01, LEVEL 2, DEFECT SIZE: 1/2".
